# SDR SWAA2020092217264

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 22,619 hours, 10,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHT IN-OP.  R & R FWD SERVICE DOOR EMERGENCY LIGHT BATTERY, IAW AMM 33-51-06.  OPS-CHECK GOOD.
